4 doctors weighed in:

I have been on birth control since I was 12, I have never had any problems or spotting. The last two days I have. Should I be worried?

4 doctors weighed in
Dr. Vahe Yetimyan
General Practice
3 doctors agree

In brief: Thinned endometrium

Not a serious problem , you need some hormonal manipulation.
Being long time on bcp thinned the inner lining of the uterus. You need some build up of the inner lining of the uterus so called endometrium. Small dose of estrogen hormone pill prescribed to you in addition of your current bcp will take care of the problem or your doctor put you on another brand of bcp with more estrogen in it.

In brief: Thinned endometrium

Not a serious problem , you need some hormonal manipulation.
Being long time on bcp thinned the inner lining of the uterus. You need some build up of the inner lining of the uterus so called endometrium. Small dose of estrogen hormone pill prescribed to you in addition of your current bcp will take care of the problem or your doctor put you on another brand of bcp with more estrogen in it.
Dr. Vahe Yetimyan
Dr. Vahe Yetimyan
Thank
Get help from a real doctor now
Dr. Dennis Higginbotham
Board Certified, Obstetrics & Gynecology
26 years in practice
49M people helped
Continue
108,000 doctors available
Read more answers from doctors